Degrees of rigidity for Souslin trees

Journal of Symbolic Logic 74 (2):423-454 (2009)
We investigate various strong notions of rigidity for Souslin trees, separating them under ♢ into a hierarchy. Applying our methods to the automorphism tower problem in group theory, we show under ♢ that there is a group whose automorphism tower is highly malleable by forcing
Keywords Rigid Souslin trees   diamond   automorphism tower
Categories (categorize this paper)
DOI 10.2178/jsl/1243948321
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 24,392
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Paul Larson (1999). An Smax Variation for One Souslin Tree. Journal of Symbolic Logic 64 (1):81 - 98.
Jaime I. Ihoda & Saharon Shelah (1988). Souslin Forcing. Journal of Symbolic Logic 53 (4):1188-1207.
John P. Burgess (1978). On the Hanf Number of Souslin Logic. Journal of Symbolic Logic 43 (3):568-571.
Guohua Wu (2004). Bi-Isolation in the D.C.E. Degrees. Journal of Symbolic Logic 69 (2):409 - 420.
Tadatoshi Miyamoto (2002). On Iterating Semiproper Preorders. Journal of Symbolic Logic 67 (4):1431-1468.

Monthly downloads

Added to index


Total downloads

14 ( #312,903 of 1,924,687 )

Recent downloads (6 months)

1 ( #417,767 of 1,924,687 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.